PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 42(56), pp. 71--82 (1987)
FREDHOLM THEORY AND SEMILINEAR EQUATIONS WITHOUT RESONANCE INVOLVING NONCOMPACT PERTURBATIONS, I.
P. S. Milojevi\'cDepartment of Mathematics, New Jersey Institute of Technology Newark, N.J. 07102, U.S.A.
Classification (MSC2000): 47H15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts